On compact N -semigroups

Cheong Seng Hoo; Kar-Ping Shum

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 4, page 552-562
  • ISSN: 0011-4642

How to cite

top

Hoo, Cheong Seng, and Shum, Kar-Ping. "On compact $N$-semigroups." Czechoslovak Mathematical Journal 24.4 (1974): 552-562. <http://eudml.org/doc/12822>.

@article{Hoo1974,
author = {Hoo, Cheong Seng, Shum, Kar-Ping},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {552-562},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On compact $N$-semigroups},
url = {http://eudml.org/doc/12822},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Hoo, Cheong Seng
AU - Shum, Kar-Ping
TI - On compact $N$-semigroups
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 4
SP - 552
EP - 562
LA - eng
UR - http://eudml.org/doc/12822
ER -

References

top
  1. W. M. Faucett R. J. Koch, K. Numakura, 10.1215/S0012-7094-55-02270-5, Duke Math. J. 22 (1955), 655-661. (1955) MR0072425DOI10.1215/S0012-7094-55-02270-5
  2. С. S. Ноо, K. P. Shum, On the nilpotent elements of semigroups, Coll. Math. 25 (1972), 211-224. (1972) Zbl0235.22005MR0325838
  3. N. H. McCoy, The theory of rings, MacMillan Mathematical Paperbacks (1966). (1966) MR0188241
  4. K. Numakura, On bicompact semigroups with zero, Bulletin of Yamagata University (Natural Science). 4 (1951), 405-412. (1951) MR0065568
  5. K. Numakura, 10.1215/S0012-7094-57-02475-4, Duke Math. J. 24 (1957), 671-680. (1957) Zbl0218.22004MR0091426DOI10.1215/S0012-7094-57-02475-4
  6. A. В. Paalman de-Miranda, Topological semigroups, Mathematisch Centrum, Amsterdam (1964). (1964) Zbl0136.26904MR0167963
  7. Š. Schwarz, К теории Хаусдорфовых бикомпактных полугрупи, Czech. Math. J. 5 (1955), 1-23. (1955) Zbl0068.37002MR0074769
  8. Š. Schwarz, On dual semigroups, Czech. Math. J. 10 (1960), 201 - 230. (1960) Zbl0098.01602MR0117294
  9. Š. Schwarz, Prime ideals and maximal ideals in semigroups, Czech. Math. J. 19 (1969), 72-79. (1969) Zbl0176.29503MR0237680
  10. Y. Utumi, 10.2307/2313127, Amer. Math. Monthly 70, Number 3 (1963), 286. (1963) Zbl0108.26104MR1532056DOI10.2307/2313127
  11. A. D. Wallace, Relative ideals in semigroups I, Coll. Math. 9 (1962), 55-61. (1962) Zbl0100.26002MR0137102

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.